Multiple sclerosis after 13 years finasteride

#1

Hi

13 years on propecia without major sides. Longest interruption I had was early 2018 but I went back on after 3 months. Noticed neuro sides over last few months. Turns out I have MS. Hard to say whether fin is cause or pfs reduced neuroprotection. Definitely want to quit now. Cold turkey or taper off slowly?

Any others with MS?

#2

Sorry to hear that man. May I ask what sides you were noticing?

#3

I take it 14-15 Years i had the same Symptomes as MS and it get worser and worser

#4

symptoms were dizziness, vertigo, headaches, fatigue, concentration, speech, swallowing, tinnitus.

Not so much depression or ed.

i really hope it’s coincidence and that i’m not predictive for others.

#5

were you diagnosed with MS by mri?

#6

No that is a feeling as MS, i am not sure is it or not
ia have big Mastzcells Problem after Finasterid, he makes my Brain
defect, Muscels-Bones heavy Pain!
Inflammed eyes-Mouth that is grazy

#7

So you won’t formally diagnosed with MS by a doctor?

1 Like
#8

Definitely go off the drug. MS is likely caused by low androgens. Get your DHT back up to normal and you should stop the disease.

To cure Multiple Sclerosis: 1) Go off Finasteride. 2) Take one baby (81mg) Aspirin per day. 3) Other helpful Supplements: Glycine, 5a-DHP (can find ((for lab use**)) at idealabs.